# SDR UHLA201601070888

- Difficulty date: January 7, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 16,922 hours, 12,220 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR INDICATED OPEN AT FL380. CABIN ALTITUDE HELD AT 7100 AND PSI AT 8.3.  F/A REPORT ALL INDICATIONS NORMAL ON DOOR.  INDICATION WENT AWAY DESCENDING THROUGH FL280.  R & R PROXIMITY SWITCH ON L1 DOOR IAW AMM 52-72-20. OPS CHECK GOOD.
